MAUDE Adverse Event Report: TERUMO MEDICAL CORPORATION RADIFOCUS INTRODUCER II KIT; INTRODUCER, CATHETER

TERUMO MEDICAL CORPORATION RADIFOCUS INTRODUCER II KIT; INTRODUCER, CATHETER
Model Number N/A
Medical Device Problem Code Crack (1135)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/04/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Implanted date: device was not implanted.Explanted date: device was not explanted.The actual device has not been returned for evaluation.The investigation is currently ongoing.A follow up report will be submitted once the investigation is complete.
 
Event or Problem Description
The user facility reported that it was visualized pre-treatment that the radifocus introducer ii kit dilator and sheath tip were cracked right out of the package prior to prepping the device.The procedure was a success.The patient's condition was stable.The device was not used on the patient.There was no patient injury, medical/surgical intervention required, it did not go near the patient.Additional information was received on 09nov2020.The procedure performed was a left heart catheterization.The procedure was completed by using another sheath.
 
Additional Manufacturer Narrative
This report is being submitted as follow up no.1 to provide the device return date in section d9, and to update section h3.The actual device has been returned for evaluation.The investigation is currently ongoing.A follow up report will be submitted once the investigation is complete.
 
Additional Manufacturer Narrative
This report is being submitted as follow up no.2 to update section h3, and to provide the completed investigation results.A correction is being provided to the device return date in section d9.The date of return was inadvertently not provided in follow up no.1; therefore, the date has been provided.A review of the device history record of the product code/lot# combination was conducted with no findings.One 4fr pinnacle introducer kit sheath was received for product evaluation.The dilator and sheath were received unmated.Visual inspection of the sheath and dilator revealed that the sheath and dilator were incompletely formed from 13.2 cm until the end of the dilator tip.The sheath was also incompletely formed from 9.4 cm until end of the sheath tip.The complaint can be confirmed for sheath catheter and dilator mechanical damage.A non-conformance has been initiated to investigate the case.Per the investigative report, based on the occurrence rate found for internal and external failures, it can be concluded that this defect/event is isolated.No occurrence threshold was breached per trending analysis.Therefore, the only further action recommended is tracking and trending for future occurrences.

Brand Name
RADIFOCUS INTRODUCER II KIT
Common Device Name
INTRODUCER, CATHETER
Manufacturer (Section D)
TERUMO MEDICAL CORPORATION
950 elkton blvd.
elkton MD 21921
MDR Report Key10895750
Report Number1118880-2020-00311
Device Sequence Number14281685
Product Code DYB
UDI-Device Identifier00389701007229
UDI-Public00389701007229
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K954234
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 11/24/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/30/2020
Device Model NumberN/A
Device Catalogue NumberRSS402
Device Lot NumberYG17
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/20/2020
Initial Date Received by Manufacturer 11/04/2020
Supplement Date Received by Manufacturer11/20/2020
01/11/2021
Initial Report FDA Received Date11/24/2020
Supplement Report FDA Received Date12/11/2020
01/19/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1